American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[2] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[3] Hailong Dao. Decent intersection and Tor-rigidity for modules over local hypersurfaces. Trans. Amer. Math. Soc. 365 (2013) 2803-2821.
Abstract, references, and article information   
View Article: PDF

[4] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Runar Ile. Change of rings in deformation theory of modules. Trans. Amer. Math. Soc. 356 (2004) 4873-4896. MR 2084403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1